# SDR SWAA2016071453819

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 38,473 hours, 18,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN LIGHT INOPERATIVE.   REPLACED THE LAMP IN THE SIGN IAW AMM.
